American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 198 found      Go to page: 1 2 3 4 5 6 > >>

[61] Deguang Han. Frame representations and Parseval duals with applications to Gabor frames. Trans. Amer. Math. Soc. 360 (2008) 3307-3326. MR 2379798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Aline Bonami, Sandrine Grellier and Mohammad Kacim. Truncations of multilinear Hankel operators. Trans. Amer. Math. Soc. 360 (2008) 1377-1390. MR 2357699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Charlotte Wahl. Spectral flow as winding number and integral formulas. Proc. Amer. Math. Soc. 135 (2007) 4063-4073. MR 2341959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Kehe Zhu. Hankel operators on the Hardy space. Math. Surveys Monogr. 138 (2007) 285-302.
Book volume table of contents   
View Article: PDF

[65] Kehe Zhu. Toeplitz operators on the Bergman space. Math. Surveys Monogr. 138 (2007) 163-206.
Book volume table of contents   
View Article: PDF

[66] Kehe Zhu. Composition operators. Math. Surveys Monogr. 138 (2007) 303-324.
Book volume table of contents   
View Article: PDF

[67] Kehe Zhu. Integral operators on $L^p$ spaces. Math. Surveys Monogr. 138 (2007) 47-64.
Book volume table of contents   
View Article: PDF

[68] Kehe Zhu. Bounded linear operators. Math. Surveys Monogr. 138 (2007) 1-32.
Book volume table of contents   
View Article: PDF

[69] Kehe Zhu. Interpolation of Banach spaces. Math. Surveys Monogr. 138 (2007) 33-46.
Book volume table of contents   
View Article: PDF

[70] Kehe Zhu. Operator Theory in Function Spaces. Math. Surveys Monogr. 138 (2007) MR MR2311536.
Book volume table of contents   

[71] Kehe Zhu. Bloch and Besov spaces. Math. Surveys Monogr. 138 (2007) 101-132.
Book volume table of contents   
View Article: PDF

[72] Kehe Zhu. Hardy spaces and BMO. Math. Surveys Monogr. 138 (2007) 253-284.
Book volume table of contents   
View Article: PDF

[73] Kehe Zhu. Bergman spaces. Math. Surveys Monogr. 138 (2007) 65-100.
Book volume table of contents   
View Article: PDF

[74] Kehe Zhu. The Berezin transform. Math. Surveys Monogr. 138 (2007) 133-162.
Book volume table of contents   
View Article: PDF

[75] Kehe Zhu. Hankel operators on the Bergman space. Math. Surveys Monogr. 138 (2007) 207-252.
Book volume table of contents   
View Article: PDF

[76] Edward Kissin. On Clarkson-McCarthy inequalities for $n$-tuples of operators. Proc. Amer. Math. Soc. 135 (2007) 2483-2495. MR 2302569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Geraldo Botelho and Daniel M. Pellegrino. Scalar-valued dominated polynomials on Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 1743-1751. MR 2204287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] B. P. Duggal. A perturbed elementary operator and range-kernel orthogonality. Proc. Amer. Math. Soc. 134 (2006) 1727-1734. MR 2204285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Matthew M. Jones. Compact composition operators not in the Schatten classes. Proc. Amer. Math. Soc. 134 (2006) 1947-1953. MR 2215763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] P. J. Maher. Self-commutator approximants. Proc. Amer. Math. Soc. 134 (2006) 157-165. MR 2170555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] D. Drissi and M. Mbekhta. On the commutant and orbits of conjugation. Proc. Amer. Math. Soc. 134 (2006) 1099-1106. MR 2196043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Aicke Hinrichs. Optimal Weyl inequality in Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 731-735. MR 2180891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Elena Cordero and Karlheinz Gröchenig. Necessary conditions for Schatten class localization operators. Proc. Amer. Math. Soc. 133 (2005) 3573-3579. MR 2163592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Mikhail A. Lifshits and Werner Linde. Small deviations of weighted fractional processes and average non--linear approximation. Trans. Amer. Math. Soc. 357 (2005) 2059-2079. MR 2115091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Salah Mecheri. Non-normal derivation and orthogonality. Proc. Amer. Math. Soc. 133 (2005) 759-762. MR 2113925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] William D. Banks and Asma Harcharras. On the norm of an idempotent Schur multiplier on the Schatten class. Proc. Amer. Math. Soc. 132 (2004) 2121-2125. MR 2053985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Andreas Defant, Mieczyslaw Mastylo and Carsten Michels. Eigenvalue estimates for operators on symmetric Banach sequence spaces. Proc. Amer. Math. Soc. 132 (2004) 513-521. MR 2022377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Deguang Han. Approximations for Gabor and wavelet frames. Trans. Amer. Math. Soc. 355 (2003) 3329-3342. MR 1974690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Jingbo Xia. On a proposed characterization of Schatten-class composition operators. Proc. Amer. Math. Soc. 131 (2003) 2505-2514. MR 1974649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Nina Zorboska. The Berezin transform and radial operators. Proc. Amer. Math. Soc. 131 (2003) 793-800. MR 1937440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 198 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia